MAUDE Adverse Event Report: COOK INC TURBO-FLO SINGLE LUMEN CENTRAL VENOUS CATHETER SET; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-FLO SINGLE LUMEN CENTRAL VENOUS CATHETER SET; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number G12801
Health Effect - Clinical Code No Information (3190)
Date of Event 09/05/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported during the patient's picc line placement procedure, the wire guide appeared to kink, lodge/stick and was unable to be advanced any further.As a result, the wire guide was removed and another was used.It was noted the patient experienced adverse effects as a result of this event.However, no information was provided regarding what the adverse effects were.Additionally, device imaging identified bends and coil elongation within the wire guide.

Brand Name
TURBO-FLO SINGLE LUMEN CENTRAL VENOUS CATHETER SET
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6866399
Report Number1820334-2017-03033
Device Sequence Number1365140
Product Code LJS
UDI-Device Identifier00827002128019
UDI-Public(01)00827002128019(17)180616(10)5964559
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG12801
Device Catalogue NumberUPICS-501-MPIS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1